Integral Representation for Elements of the Dual of ba(S, Σ)
Mathematics & Statistics
D. Mauldin presented conditions under which the dual of ca(S, Σ) could be given an integral representation. W.D.L Appling gave a “pseudo-representation” for the dual of ba(S, Σ), but the latter was not the type obtained by Mauldin. This paper gives conditions that are necessary and sufficient for the existence of the classical type integral representation for the dual of ba(S, Σ). © 1979, University of California, Berkeley. All Rights Reserved.
Pacific Journal of Mathematics
Integral representation for elements of the dual of ba(S, Σ). Pacific Journal of Mathematics, 83(1):177-184. doi:10.2140/pjm.1979.83.177